Is anxiety & insomnia the side affect of the Covid vaccine?

4 Answers

Relevance
  • Anonymous
    1 month ago

    No. There is no *the* covid-vaccine

    anxiety and insomnia can be side-effects (not affects) of the lockdown- and distancing-measures

  • Anonymous
    1 month ago

    its more likely an effect of Lockdown

    But please call your Doctor for an appointment

    Take care get better soon

  • 1 month ago

    Not that I've read. I know a few people who have gotten the first shot. They had a couple of days of tiredness, but reported sleeping better and longer. The side effects in the clinical trials were mostly redness at the injection site, stiffness, and for a few people, fever, chills and headaches. Worry about getting the virus has caused a lot more anxiety and insomnia. 

  • Anonymous
    1 month ago

    Well I haven’t been vaccinated and have both those things lol so maybe a coincidence, maybe not. 

Still have questions? Get your answers by asking now.